# SDR SWAA000757

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 27,054 hours, 27,133 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ACFT PRESSURIZATION INOP, LT NAV SYS INOP.  DESCENDED AND AVOIDED DROPPING O2 MASKS.  DIVERTED TO AUS.  REMOVED AND REPLACED RELAY R275.  SYSTEMS OP CK GOOD PER MM.
